Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Chest heaviness after having food. Feeling drowzy after taking medication. How to overcome the problem?

hi, Getting chest heaviness only affter having either my breakfast or my Lunch or Dinner and this will be there around1 to 2 hours and automatically it will be gone. Also after taking medicens which doctor had prescirbed, getting some kind os shiwering (mentioned drowziness ) How do i come with this chest heaviness and currently am taking gastric medcines etc...even i am asthma person
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

I would advise you following:

1. To decrease the amount of food you take
2. To decrease the fatty content in your diet
3. Take dinner 2 hours before you sleep.
4. Take Cisapride 1 Bd for next 14 days.

Hope all this helps

Dr. Rajat Gupta
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor